1887
Volume 23, Issue 2
  • ISSN 0378-4177
  • E-ISSN: 1569-9978
USD
Buy:$35.00 + Taxes
Preview this article:
Zoom in
Zoomout

John M. Anderson. 1997. A notional theory of syntactic categories, Page 1 of 1

| /docserver/preview/fulltext/sl.23.2.09bla-1.gif

Loading

Article metrics loading...

/content/journals/10.1075/sl.23.2.09bla
1999-01-01
2019-12-06
Loading full text...

Full text loading...

References

http://instance.metastore.ingenta.com/content/journals/10.1075/sl.23.2.09bla
Loading
  • Article Type: Research Article
This is a required field
Please enter a valid email address
Approval was successful
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error